# SDR FDEA201704161209

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 65,740 hours, 13,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPT FRAME EXISTING REPAIR CHAFED AT LT STA 535, LONGERON 24L. REPAIR ANGLE REPAIRED AS PER SRM 53-00-07-2R FIG 201 REPAIR 1. CHAFING MARKS ON OUTER REPAIR ANGLE EXCEEDED LIMITS AS PER SRM 53-00-00-2R FIG 202. ORIG THICKNESS: 0.125", MATERIAL REMOVED: 0.090", MATERIAL REMAINING: 0.035". REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
